Having a bad day help

hi guys

need some reassurance today having a really bad day . had tests done this week my tsh was 0.11 was 0.46 in sept and my vit d is 35. doc gave me vit d supp been taking past 2 days

today I really don't feel good made numerous mistakes at work today just could not work anything out all other the place . then started to feel dizzy struggling to breathe then the vertigo started. god I hate feeling like this because then I start to feel really anxious and scared convincing myself there is something seriously wrong with myself. could my thyroid and vit d deficiency really be making me feel this ill and how long till it gets better ..I need reassurance from someone who has been through it as I'v had enough now. xx

10 Replies

oldestnewest
  • You need to think methodically in situations like this. Prior to the addition of Vit D did you change anything else ?

    If not then the addition of Vit D is standing out as the culprit. This does not mean vit D is bad for you, just in this particular time frame. The ivt D may well have triggered a new improved process in the body. It could have improved T3 uptake and so now you are deficient in T3. I am not saying this is what happened, it is just a guess / possibility.

    So the next thing to do is stop the vit D and see what happens. If you improve again then you know what has made you feel ill. The next step is to find out why it did this.

    Our system is linked and so when we push one button another button is reset or switched off or on. So it can make things tricky when trying to optimise health.

  • Thanks for your reply. no I've felt ill for a while which is why I got docs to test my thyroid levels and vit d . just seems to have got worse today don't know if it's my thyroid hyper as I had these symptoms before when my levothroxine levels were to high or if my vit d has got that low it's making me ill. I just don't know anymore.

  • Ok, so if you have been ill before the vit d then it probably isn't the culprit. Always stopping a supplement or even thyroid med can be useful to see if they are doing negative things. It is easy to do and after about 2 days you can tell whether you are missing that item or you maybe were on too much.

    If you have hashis this will make life more complex and you will need to focus on diet to help stop or lower the thyroid attacks.

  • Hi fairydust. I read some of your past posts. It seems you are not converting your levo very well any longer. If you have had a lot of stress lately, if your adrenals have decided you have lost much of your reserves, it will tamp down your TSH to slow down thyroid...not because you don't need it but because you can't use it.....and start blocking T3 receptors and produce high cortisol to help you deal with the right now. So you remain in fight or flight.

    I'm not a doctor and am only stating what it sounds like to me and could be a possibility as to why you are feeling so badly at the moment. I'm sorry, it IS an awful state to endure.

    Your ferritin may have gone low which reduces conversion as well.

  • Thank you so much for your reply. Just don't know what to do anymore to get better. feel a bit lost at the minute x

  • You shouldn't have to know if these doctors were up to speed. I would try to get tests done even though your FT3 could be either very low or very high. Do you think you could get a ferritin test? Is your vitamin D a pharmaceutical dose over 10,000 i.u. I didn't tolerate D very well myself.

    If worse comes to worse, you could get your own T3 and possibly reduce the excess T4.

  • I think I need to get private tests done myself as the doctor isn't helping at all. my vit d what doc gave me is fultium 3,200 unit capsules . I have to take one a day. Not sure if that's strong or not.

  • Hi, I have been taking futium 3200 for past four months and did not get the change I was hoping for, however when b12 was tested and low the response to medication was immediate and even the meniers I had been treated for went away. May be worth having b12 checked as it seems to me if d is low often b12 is too.

  • It sounds as though your B12 could be low too, so try and get that checked along with ferritin and folate. Unfortunately having a dodgy thyroid seems to mean a lot of other things become depleted. Low B12 symptoms are very similar to underactive thyroid. Good luck with feeling better soon. Xx

  • Thanks I'm seeing the doc again tomorrow I will ask don't like my chances of him doing further tests though. The symptoms I'm experiencing are the same as what I experienced before when I went hyper as I was taking to much levothroxine. yesterday I was really bad could not stand up was in bed at 4pm and didn't get out of till this morning. so today I didn't take any levothroxine to see how I felt and I've been fine all day.

You may also like...